# SDR YENA20150616210

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 51,781 hours, 18,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND L2 DOOR SILL AT FRAME 66 GIRT BAR ATTACH FITTING AT THE AFT OTBD FASTENER HOLE CORRODED.  REAMED CORRODED HOLE AND REPAIRED IAW SRM REF 53-41-14, FIG 201.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
